Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Numerical evaluation of the elliptic integral of the third kind
HTML articles powered by AMS MathViewer

by Charles H. Franke PDF
Math. Comp. 19 (1965), 494-496 Request permission
    D. K. Ai & Z. L. Harrison, A Computer Method for Calculating the Complete and Incomplete Elliptic Integrals of the Third Kind, Report AD-437-207, California Institute of Technology, February, 1964. V. M. Beljakov, R. I. Kracova & M. G. Rappaport, Tables of Elliptic Integrals, Mathematical Tables of the Computing Center of the Academy of Sciences of the USSR, Vol. Izdat. Akad. Nauk SSSR, Moscow, 1963. MR 28 #2259.
  • Paul F. Byrd and Morris D. Friedman, Handbook of elliptic integrals for engineers and physicists, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete. Band LXVII, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. MR 0060642
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.25
  • Retrieve articles in all journals with MSC: 65.25
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 494-496
  • MSC: Primary 65.25
  • DOI:
  • MathSciNet review: 0178565